MAUDE Adverse Event Report: UNITED ORTHOPEDIC CORPORATION TIBIAL TOWER NON-CEM #6-#7; TIBIAL GUIDE

UNITED ORTHOPEDIC CORPORATION TIBIAL TOWER NON-CEM #6-#7; TIBIAL GUIDE
Model Number 9404-2903
Medical Device Problem Codes Break (1069); Material Separation (1562); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The problem may be caused by an inappropriate usage.While encountering to dense bone, the surgeon should use the tibial peg drill to make four pilot holes before positioning the tibial tower onto the tibial baseplate trial, otherwise the device breakage might happened.On the other hands, the device manufacturing manner of the spike part has been revised from onepiece machining to welding to further enhance the device strength.
 
Event or Problem Description
The surgeon removed the tibial tower component #6~#7 after applying force (punching) to the patient's knee.Upon inspection, the surgeon found that one of the spikes within the tibial tower was broken and had become embedded in patient's bone.The surgeon utilized a rogenur tool to carefully remove the broken spike fragments from patient's bone.After removing the broken spike, the surgeon proceeded to complete the case without further incidents.The tibial tower had already served its intended purpose prior to its removal, so the broken spike did not compromise the surgical outcome.This brief delay did not have any impact on the patient or the overall success of the surgery.A replacement instrument was sent to the agent and the agent was requested to return the broken instrument for evaluation.

Brand Name
TIBIAL TOWER NON-CEM #6-#7
Common Device Name
TIBIAL GUIDE
Manufacturer (Section D)
UNITED ORTHOPEDIC CORPORATION
no. 57, park ave. 2
science park
hsinchu city, 30075
TW  30075
Manufacturer (Section G)
UNITED ORTHOPEDIC CORPORATION
no. 57, park ave. 2
science park
hsinchu city, 30075
TW   30075
Manufacturer Contact
lois ho
no. 57, park ave. 2
science park
hsinchu city, 30075
TW   30075
MDR Report Key23493745
Report Number9681642-2025-00009
Device Sequence Number15681280
Product Code LXH
UDI-Device Identifier04719886892130
UDI-Public(01)04719886892130(10)22G860
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9404-2903
Device Lot Number22G860
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Initial Report FDA Received Date11/06/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown